Nauseous

  • 2 replies
  • 24 subscribers
  • 406 views

Hi I am into week 2 of ChemoRad however I am struggling with nausea at the moment with acid reflux. I am taking dexamethasone along with cyclizine as anti sickness meds. I can cope most days but wondering if anyone takes anything else like gaviscon alongside these. I am also on citalopram for depression. Not had much of an appetite today and gone off certain foods and drinks. Trudy x

  • Hi 

    I’d ask them to change your anti nausea meds. I had dexamethasone and metroclopramide, and then cyclizine but there are other options they could try for you. Sometimes it’s just a case of trying different things. I was on a different antidepressant (sertraline) and also went onto Lansoprazole for heartburn as I went through radiotherapy. Let them know if something is not working for you.

    Sarah xx


    Community Champion Badge

    Cervical Cancer Forum

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm

  • Hi Trudyf... I went off many of my favourite foods and coffee!! I love my coffee.   Your normal tastes do return after treatment but for now maybe bland foods - toast, fruit, baked potatoes etc. may help.  Well done, you are nearly halfway! xxx